# SDR COMA0160110

- Difficulty date: January 14, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 11,502 hours, 10,598 cycles
- Engine: Ge CF343A1
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Plug
- Condition: Chafed
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAN VIB INDICATED 2.7.  FOUND BLADES RUBBING AT ACCESS PLUG.  ADJUSTED GAP AT ACCESS PLUG.
